IAM   02674
INSTITUTO ARGENTINO DE MATEMATICA ALBERTO CALDERON
Unidad Ejecutora - UE
artículos
Título:
Twisted planes
Autor/es:
JORGE A. GUCCIONE; JUAN J. GUCCIONE; CHRISTIAN VALQUI
Revista:
COMMUNICATIONS IN ALGEBRA
Editorial:
TAYLOR & FRANCIS INC
Referencias:
Lugar: Philadelphia; Año: 2010 vol. 38 p. 1930 - 1930
ISSN:
0092-7872
Resumen:
Let k be a commutative ring. We find and characterize a new family of twisted planes (i. e. associative unitary k-algebra structures on the k-module k[X,Y], having k[X] and k[Y ] as subalgebras). Similar results are obtained for the k-module of two variables power series k[[X,Y]].